# SDR AALA201701099016

- Difficulty date: January 8, 2017
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N270AY
- Make and model: Airbus A330-323
- Aircraft serial: 315
- Aircraft time: 75,654 hours, 11,267 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: F5347821520100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON RIGHT HAND SIDE AFT CABIN LONGERON BEAM AT -Y1447, BETWEEN FR 74 AND FR 77. REPLACED LONGERON BEAM PER SRM 51-74-00, SRM53-41-14, AND SRM 51-42-11.
